Anxiety and depression : Hi everyone I... - Mental Health Sup...

Mental Health Support
24,450 members14,436 posts

Anxiety and depression

Bela64
Bela64
14 Replies

Hi everyone I’m new in this site.im going straight to the point ..I suffer from severe anxiety and panic ataque and now depressed...I have tried lots of medication and counselling but nothing helps 🙃 2 weeks ago I started taking another medication amitriptyline is anyone familiar with that? The first 2days I felt very tired and had a great night sleep...but still waking up feeling very anxious and depressed than after that I started to feel a little bit better now in to the 3rd week I fell terrible ..felling anxious panicking and low and to make it worse I also have a horrible tape of whistle in my ears socially in my right one ..my question is should I stop taking the medication or not ..help please I’m feeling so low about it all 😢

14 Replies
oldestnewest
Celtic27

Hi there and welcome to the group I don't know what strength of amitriptyline you are taking or how long you've been on this! I'm on amitriptalene my self along with venlafaxine, quetiapine amongst other meds! If you've not been on it for long maybe its just a case of waiting a couple of months for it to work! If after this time things are not any better go back to your doctor and ask if there's anything he can suggest anything else that may help I wish you well all best david 🙏

Reply
Bela64
Bela64
in reply to Celtic27

Hi I only being on amitriptyline 16 days on 25 mg .but before now I tried many different antidepressant and all of tham is ok to start with .. and not good after few weeks ..help I’m running out of ideas ..it is very frustrating and this whistle in my ears is driving my anxiety into maximum.... thanks for the reply..I feel so lost 😔

Reply
_Alex_
_Alex_
in reply to Bela64

It seems that amitriptyline could be a cause of tinnitus:

health.harvard.edu/diseases...

hearinglosshelp.com/blog/is...

patient.info/forums/discuss...

Quote:

Summary

The limited published data suggest that tinnitus due to TCAs is dose-related, but may subside quite quickly even if the antidepressant is continued. If this is not effective, or the tinnitus is distressing, a dose reduction or selection of a different antidepressant is recommended. There are two published case reports of tinnitus persisting after TCA cessation.

sps.nhs.uk/articles/can-tri...

Reply
Celtic27
Celtic27
in reply to Bela64

Try not to feel lost there is usually someone around to help I hope things get better for you soon take care david

Reply
Bela64
Bela64
in reply to Celtic27

Thank you hopefully I start to get better soon..is so frustrating trying on those medication 😔 not doing my anxiety any good !! Nina

1 like
Reply
Celtic27
Celtic27
in reply to Bela64

I really hope things improve for you soon god bless you David!

Reply
Bela64
Bela64
in reply to Celtic27

Thank you .i hope so two...I’m on my 3rd week taking Amitriptyline 25mg every night ..side effects has been a challenging...and now developed a headache for the past 2 days .. I hope it goes way soon!, I don’t normally get headaches.... very strange I Reed most of the reviews and a lot of peauple takes Amitriptyline for different tapes of pain.... So way is giving me pain in my head !?.. ☹️

Reply
sweetiepye

Welcome Bela, I hope you get some helpful answers here, I know you will get plenty of support. The problem with medication is we all react differently to it, so what works for me won't necessarily work for you. I was on Amitriptyline and didn't do well on it so my Doctor put me on something else. There are so many anti depressants available I'm sure he can prescribe something that will work for you. No need to suffer.

I have been where you are now and have gotten over anxiety and panic attacks. My depression is unrelated but it is getting much better. I have a new therapist who has helped me so much. I understand the despair but it is never to late to recover and be well. Pam

Reply
Bela64
Bela64
in reply to sweetiepye

Thank you sweet..I have already tried many different medication with no luck hopefully this one will help ..like you I have it all !! Anxiety ,panic ataque and depression..they say bad things come in 3 ! They are no wrong.!!! Lol ..glad you getting better ..hope you depression will go way soon 🙏🏽Best wishes

1 like
Reply
Celtic27
Celtic27
in reply to sweetiepye

Hi sweetiepye my dear friend how are you lately well I hope. A bit off myself but going for my testosterone injection Wednesday hope it helps! Take care david 🙏

1 like
Reply
Anntammadge1

Hi I thinking of joining a mental health group in uk near me but not sure

Reply
Bela64
Bela64
in reply to Anntammadge1

Hi anntammadge ,,I think joining a group is great idea ..is always good to talk..it make us feel a little better knowing that we are not alone ..and is good to talk with people who are going through the same nightmare..we can give each other a bit of support..hope you find a good group..good luck......

Reply
Celtic27

Anntammadge this is a good group there are other groups within this if its not quite what your looking for!

Reply
Hidden
Hidden

You should speak to your GP, I was feeling the very same as you described, my doctor put me on sertraline, 9 weeks in now and feel more calm.

Reply

You may also like...